EconPapers    
Economics at your fingertips  
 

PROXYING FOR UNOBSERVABLE VARIABLES WITH INTERNET DOCUMENT-FREQUENCY

Albert Saiz () and Uri Simonsohn

Journal of the European Economic Association, 2013, vol. 11, issue 1, 137-165

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (13) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1542-4774.2012.01110.x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jeurec:v:11:y:2013:i:1:p:137-165

Access Statistics for this article

Journal of the European Economic Association is currently edited by Fabrizio Zilibotti, Dirk Bergemann, Nicola Gennaioli, Claudio Michelacci and Daniele Paserman

More articles in Journal of the European Economic Association from European Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-10-04
Handle: RePEc:bla:jeurec:v:11:y:2013:i:1:p:137-165